MathSciNet Relay Station
MathSciNet bibliographic data
MR2742217 37B99 (15B34 92D10)
Cheng, Daizhan; Qi, Hongsheng A linear representation of dynamics of Boolean networks. IEEE Trans. Automat. Control 55 (2010), no. 10, 2251–2258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement